Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A characterization of quasinormable Köthe sequence spaces
HTML articles powered by AMS MathViewer

by M. Ángeles Miñarro PDF
Proc. Amer. Math. Soc. 123 (1995), 1207-1212 Request permission

Abstract:

Let E be a quasinormable Fréchet space. We prove that every quotient map $q:E \to X$ with X Banach lifts bounded sets. Moreover, we show that this property characterizes the quasinormability of E in case that E is a Köthe sequence space of order p, $1 \leq p < \infty$ or $p = 0$.
References
Similar Articles
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1207-1212
  • MSC: Primary 46A04; Secondary 46A11, 46A45, 46B25, 46M20, 47B07
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1227526-3
  • MathSciNet review: 1227526